Doctor insights on:
I Took Accutane
Best products for: What? Please clarify ; re-ask.Get a more detailed answer ›
I took Accutane twice for six months each when i was fifteen and sixteen, i'm 19 now. I am shorter than my predicted height, did it stunt my growth?
Unlikely: Accutane is an oral form of vitamin a. The worst side effect for a pregnant female is defects in the development of the fetus. Other side effects can include night vision compromise, dry mucosa/skin, sunburn, nausea/diarrhea, headache, depression, fatigue, triglyceride elevation, aching joints. There is no reliable study that links compromised bone growth/height deficits to taking accutane. ...Read more
I took accutane for 9 months. how long does it stay in your body afterwards? 6-12 months for a 6 month course? what about 9 months, is it 1.5 years?
Confused: A standard course of this is 5 [FIVE} months. Where are you? The concern is for females giving birth to deformed infants while on this, not after. After a week, the side effects are gone. After a month it is safe to be pregnant. Males taking this have no increased risk of abnormal children. Were you not instructed in the details by whoever gave you the medicine? ...Read more
If i took Accutane how much should I wait before I do laser again? And after taking it laser would be useful this time?
I took accutane (720mg/3weeks) and it has killed my libido and erections. I'm off 2 weeks now but no major improvments Will my libido get back to norm
Give it more time.: It will probably take a few more weeks for the product to be fully eliminated from your system. ...Read more
My skin, hair, and eyes are painfully dry. I took Accutane 3 years ago and these side effects resemble that of the drug. Is it possible they are?
No: The effect of the drug does not last long after stopping it. I would see your dermatologist for advice and or treatment. ...Read more
Would removing mold from my bathroom walls cause me to break out in acne? i took accutane and im 6.5 months off accutane.
Probably not: I'm glad you stayed the course while taking Accutane, a challenging but rewarding medicine. Acne can recur by itself after a few months, as was probably explained to you when you took the medicine. It may be easier to manage now. It's seldom helpful to try to second-guess what's causing your acne -- simply care for it. If you need to get out the benzoyl peroxide, please do so. Best wishes. ...Read more
- Talk to a doctor live online for free
- I took my birth control 2 hours late
- My vagina is itchy after i took azithromycin for chlamydia
- What will happen if i took an expired store brand allergy pill?
- Ask a doctor a question free online
- I have mentrual cramps i took midol but i wont get better what else can i take
- I took 4 aleve
- I just took my heart rate and it was 67 how low is too low
- I took plan b and now i cant get pregnant
- Talk to a dermatologist online